# SDR AALA201701209024

- Difficulty date: January 3, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 31,669 hours, 4,568 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004546
- Part serial: R566
- Condition: Odor
- Location: Apu Bay
- Part time: 58,970 hours, 8,532 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS WET SOCKS, MUSTY ODOR WHICH IS WORSE AT L2 DOOR.  ODOR SEEMED TO GET LESS WITH RIGHT PACK OFF. TURNED RIGHT BLEED OFF. ODOR CAME BACK AT LOW THRUST DURING DESENT.  AIRCRAFT WAS GROUNDED. MAINTENANCE REPLACED THE NR 1 ENGINE AND THE APU.
